# SDR AALA201706269005

- Difficulty date: May 23, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 49,607 hours, 28,633 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Beam
- Part number: D5227904620200
- Condition: Cracked
- Location: Emergency Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON PASSENGER CABIN, INTERNAL STRUCTURE, EMERGENCY EXIT DOOR BEAM 2 AT FRAME 41, LOCATED AT RIGHT LOAD TRANSMITTING PROFILE. REPAIRED IAW EO 5210Y228.
